Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Didong Li, Graduate Student

Didong Li

I am a third year graduate student in Department of Mathematics. I am working with professor David Dunson and Sayan Mukherjee.

Contact Info:
Office Location:  274G Physics
Email Address: send me a message

Education:

MSBeijing Institute of Technology2015
BSBeijing Institute of Technology2012
Specialties:

Geometry
Topology
Applied Math
Recent Publications

  1. Wang, J; Sun, H; Li, D, A Geodesic-Based Riemannian Gradient Approach to Averaging on the Lorentz Group, Entropy, vol. 19 no. 12 (December, 2017), pp. 698-698 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320